EconPapers    
Economics at your fingertips  
 

Inferences from Asymmetric Multivariate Exponential Power Distribution

A. T. Soyinka () and A. A. Olosunde ()
Additional contact information
A. T. Soyinka: Federal University of Agriculture Alabata
A. A. Olosunde: Obafemi Awolowo University

Sankhya B: The Indian Journal of Statistics, 2021, vol. 83, issue 2, No 7, 350-370

Abstract: Abstract In this paper, we develop the asymptotic distribution of the covariance structure of an asymmetric multivariate exponential power distribution (AMEPD) by extending the existing Hotelling t2 distribution to its generalized form. The obtained results ‘generalised Hotelling t2 test statistic’, accommodates for the existing Mahalanobis distance between two multivariate data sets. The hazard rate and the characteristics function of the desired test statistics are established. The study further establishes the test of hypothesis and simultaneous confidence interval for the population mean vectors of p th attributes from AMEPD by using the Neymar-Pearson lemma and Pivotal quantity approaches. The obtained results, which are dependent on shape parameter flexibility and skewness parameter, generalize the test of hypothesis and simultaneous confidence intervals of various distributions which are members of the exponential power family. Simulated and real life data were used to demonstrate the usefulness of the obtained results.

Keywords: Generalized Hotelling t 2; Test statistics; Bonferroni interval; Mean vector; Asymmetry; Primary 60E05; Secondary 62F25 (search for similar items in EconPapers)
Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s13571-020-00235-w Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sankhb:v:83:y:2021:i:2:d:10.1007_s13571-020-00235-w

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/13571

DOI: 10.1007/s13571-020-00235-w

Access Statistics for this article

Sankhya B: The Indian Journal of Statistics is currently edited by Dipak Dey

More articles in Sankhya B: The Indian Journal of Statistics from Springer, Indian Statistical Institute
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2021-11-27
Handle: RePEc:spr:sankhb:v:83:y:2021:i:2:d:10.1007_s13571-020-00235-w